A void-collapse model for dry porous tuffs

Morland, Leslie and Hastings, C.r. (1973) A void-collapse model for dry porous tuffs. Engineering Geology, 7 (2). pp. 81-97. ISSN 0013-7952

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:10
Last Modified: 21 Oct 2022 00:46
URI: https://ueaeprints.uea.ac.uk/id/eprint/52914
DOI: 10.1016/0013-7952(73)90039-2

Actions (login required)

View Item View Item